MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FEM BROACH CADDY; INSTRUMENT CASES

DEPUY IRELAND - 9616671 ATTUNE REV FEM BROACH CADDY; INSTRUMENT CASES
Model Number 2549-00-160
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the attune revision set arrived to our (b)(6) hospital looking rather rough.There appears to be significant damage to the crate where the reamers are sitting.There were plastic flakes all over the reamers.A staff member also cut herself on a reamer trying to dislodge this from the crate.Event occurred during sterile processing and field inspection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this complaint was not returned.Photo evidence provided was reviewed and found the device is flaking where the reamers are placed.The reported condition was confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this complaint was not returned.Photo evidence provided was reviewed and found the device is flaking where the reamers are placed.The reported condition was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned device found wear and slight flake were the reamers are placed.The reported condition was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.

Brand Name
ATTUNE REV FEM BROACH CADDY
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15266450
Report Number1818910-2022-16325
Device Sequence Number17784485
Product Code FSM
UDI-Device Identifier10603295476511
UDI-Public10603295476511
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2549-00-160
Device Catalogue Number254900161
Device Lot NumberPV0215179
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/23/2022
11/04/2022
02/28/2023
03/21/2023
04/13/2023
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date08/26/2022
11/06/2022
03/02/2023
03/21/2023
04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown